# SDR AALA201806189003

- Difficulty date: June 13, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 27,667 hours, 11,025 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. R1 WINDOW FOUND DELAMINATION TO BE OUT OF LIMITS. REMOVED AND REPLACED THE R1 WINDOW PER MCM 56-94-04.
